MathSciNet Relay Station
MathSciNet bibliographic data
MR2480284 (2010c:32016) 32F45 (32U35)
Nikolov, Nikolai; Pflug, Peter; Thomas, Pascal J. Lipschitzness of the Lempert and Green functions. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2027–2036.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement